# SDR MALA110028

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 8,284 hours, 5,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REPAIRED PAX DOOR STAIR AFT DRAG ANGLE IAW REO 670-52-11-072.  PERFORMED CUT OUT OF DAMAGED AREA AND SPLICED NEW SECTION PN 601R31772-5.
